[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 10, Issue 2 (3-2017) ::
J. of Stat. Sci. 2017, 10(2): 203-220 Back to browse issues page
The Improve of Two Stage Least Square Method in Regression Model with Endogenous Variables
Omid Akhgari , Mousa Golalizadeh
Abstract:   (2696 Views)

The presence of endogenous variables in the statistical models leads to inconsistent and bias estimators for the parameters. In this case, several approaches have been proposed which are able to tackle the biase and inconsistency problems only in large sample situations. One of these methods is biased on instrumental variables which causes removing endogenous variables. The method of two-stage least squares is another approach in this case that it has more accurate than ordinary least squares. This paper aims to enhance the accuracy of three methods of estimation based upon least square methodology called, two-stage iterative least squares, two-stage Jackknife least squares and also two-stage calibration least squares. In order to evaluate the performance of each method, a simulation study is conducted. Also, using data collected in 1390 related to the cost and revenue in Iran, those methods to estimate parameters are compared.

Keywords: Regression models, Endogenous and exogenous variables, Two stage least square, Instrumental variables
Full-Text [PDF 2671 kb]   (821 Downloads)    
Type of Study: Research | Subject: Applied Statistics
Received: 2015/10/28 | Accepted: 2016/04/16 | Published: 2017/03/12
Send email to the article author

Add your comments about this article
Your username or Email:

Write the security code in the box >



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Akhgari O, Golalizadeh M. The Improve of Two Stage Least Square Method in Regression Model with Endogenous Variables. J. of Stat. Sci.. 2017; 10 (2) :203-220
URL: http://jss.irstat.ir/article-1-414-en.html


Volume 10, Issue 2 (3-2017) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3647